TitleAnalytical expressions of variability in ecosystem structure and function obtained from three-dimensional stochastic vegetation modelling
Publication TypeJournal Article
Year of Publication2013
AuthorsGood, SP, Rodriguez-Iturbe, I, Caylor, KK
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume469952011574214815215046133301254491195111261179789815110133160158150741072121112382781145403711697
Issue215532064171591824
Pagination20130003 - 20130003
Date PublishedAug-07-2013
ISSN1364-5021
URLhttp://rspa.royalsocietypublishing.org/cgi/doi/10.1098/rspa.2013.0003
DOI10.1098/rspa.2013.0003
Short TitleProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences